# SDR DHL9880301C

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, STRINGER 35 JUST FWD OF AIR COND COMPT DOOR CUT OUT HAS LT SIDE CORROSION.  REMOVED CORRODED INTERCOSTAL BETWEEN 8 AND 35 AND INSTALLED NEW PER SRM 51-1-21. N/R 893.
